# SDR MWEA030401

- Difficulty date: September 30, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- Aircraft time: 69,891 hours, 41,791 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: H61034
- Condition: Inoperative
- Location: L/E Slat
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

NO SLAT EXTEND LIGHT WITH SLATS OUT, SLAT DISAGREEMENT LIGHT INTERMITTENT.  REMOVED AND REPLACED LEFT SLAT EXTEND SWITCH.
